# SDR QXEA2011083000764

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 697
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ANGLE BY AFT PAX DOOR AFT END IS CORRODED FORWARD OF STA X697.  REMOVED CORROSION IAW SRM 51-21-00-00-02. MINIMUM REMAINING THICKNESS .040". CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3892.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-3892.  COMPLIED WITH HORIZON TASK CARD RD 8/4-53-3892.
